# SDR AALA950171

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 31073105
- Condition: Scrapped
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING SLIDE SHOP TEST DEPLOYMENT, EMERGENCY EVACUATION SLIDE SEAM AT GIRT TUBE FAILED.  SCRAPPED EMERGENCY EVACUATION SLIDE.  (W)
